# SDR MASA2014012720895

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 26,889 hours, 21,524 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Condition: Torn
- Location: Lt Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FAIRING FWD RUBBER SEAL TORN.  LEFT MLG DOOR REMOVED IAW EO AD790051.
